Suska Journal of Mathematics Education

Suska Journal of Mathematics Education (ISSN Print: 2477-4758|ISSN Online: 2540-9670) is a peer-reviewed open-access journal for scholars, practitioners, and students of mathematics education. Committed to developing and spreading mathematics education knowledge, SJME publishes (1) empirical research articles that explicitly address mathematical educational issues typically in both of qualitative and quantitative research orientation (2) conceptual and theoretical articles that advance theories and scholarship of mathematical education based on in-depth literature review; and (3) praxis articles that discuss successful mathematics education practices grounded on sound theories and literature.

 

Suska Journal of Mathematics Education Indexed by:

        


Suska Journal of mathematics Education

Vol 3, No 1 (2017)

Table of Contents

Articles

Esty Saraswati Nur Hartiningrum
PDF
1-8